# SDR AALA202501035456

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,134 hours, 29,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT DURING CLIMB THE 3R DOOR SLIDE ARMED LIGHT WAS BLINKING WITH MOMENTARY ECAM WARNING AND THEAT THE LIGHT EXTINGUISHED AND ECAM REFLECTED NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
